# SDR S2YA00005

- Difficulty date: March 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1630 - MKE-CMH - SHORTLY AFTER TAKEOFF, THE CABIN DOOR ANNUNCIATE ILLUMINATED AND THE CREW MADE AN AIRTURN BACK TO MKE.  AFTER AN UNEVENTFUL LANDING THE CREW CONSULTED WITH MX AND PUT THE ANNUNCIATOR ON MEL.  MAINTENANCE CLEARED THE MEL 3/21/00 BY CLEANING AND ADJUSTING THE MICROSWITCHES IN THE CABIN DOOR.  MAINTENANCE RETURNED THE A/C TO SERVICE.  (M)
